# SDR REXA2022031000381

- Difficulty date: February 28, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 30,315 hours, 21,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Splice
- Part number: SH670324293
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 26L BETWEEN FS 280-FS 349 FOUND CORRODED. - REPAIRED STGR 26L BETWEEN FS 280 - FS 333 IAW ENDEAVOR EA#CRJ953-12934 REV IR AND REPLACED STRINGER 26L FROM FS 364-333 IAW CRJ900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND 51-42-21-001-001-A01
